# SDR ZZDA2009420

- Difficulty date: December 21, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED R1 DOOR ESCAPE SLIDE PRESSURE IS LOW.  REPLACED R1 DOOR ESCAPE SLIDE PER MM 25-61-03.
